New York, 2007

Hail and Damaging Winds in New York, June 19, 2007

June 19, 2007 · NWS BUF · 30 events in 15 counties and zones

A cold front swept across the region triggering strong, damaging thunderstorms. The thunderstorms produced large hail in some locations and strong winds downed trees and power lines throughout the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
1
Property damage
$364,000
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BUF wrote it up.

A cold front swept across the region triggering strong, damaging thunderstorms. The thunderstorms produced large hail in some locations and strong winds downed trees and power lines throughout the region. Damage was reported in Randolph, Napoli, East Aurora, Yorkshire, Gainesville, Byron, Almond, Retsof, Rochester, Sinclairville, Macedon, Cato, Pulaski, Sandy Creek, Brockport, Evans Mills, Turin, Orchard Park, Niagara Falls, Arcade, Westfield, Amherst, Medina, Oakfield, Avon, Walworth, Hannibal, and Watertown. Fallen trees damaged homes and automobiles in Lockport, Brighton, and Rochester. Power utilities reported upwards of 20,000 custormers without power. Lightning ignited a house fire in Orchard Park with damage estimated near $20,000. In the Town of Aurora, a barn filled with hay burned to the ground after being struck by lightning. In Brighton, a motorist was injured when a tree fell on her car near Ellison Park. In Rochester, a man was killed while riding an ATV through a wooded area behind a cemetery when strong winds brought down a tree on top of him.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jun 19, 9:26 AM EST, 42 minutes earlier.

Area forecast discussion, Jun 19, 9:26 AM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1026 AM EDT TUE JUN 19 2007

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE AREA LATE THIS AFTERNOON AND
EVENING AND BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. HIGH
PRESSURE WILL FOLLOW WITH COOLER AND DRIER CONDITIONS WEDNESDAY.
ANOTHER WEAKER COLD FRONT WILL BRING A CHANCE OF SHOWERS THURSDAY
AFTERNOON. HIGH PRESSURE WILL THEN BRING PLEASANT SUNNY WEATHER ON
FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
SUBTLE WIND SHIFT LINES OVER MICHIGAN AND OHIO ARE GENERATING
CLUSTERS OF SHOWERS AND THUNDERSTORMS WELL AHEAD OF THE MAIN COLD
FRONT. ONE CLUSTER OF STORMS OVER NORTHWEST PA WILL BE AFFECTING
THE SOUTHERN TIER AND PARTS OF WESTERN NEW YORK LATER THIS
MORNING. THE RUC SURFACE WIND FIELD SUGGESTS THAT THE TROUGH OVER
EASTERN OHIO WILL BE MOVING ACROSS WESTERN NEW YORK AROUND 21Z.
THUS...IT STILL APPEARS THAT THE MAIN BATCH OF CONVECTION WILL
FIRE UP ACROSS OUR CWA LATER THIS AFTERNOON AND EVENING. THE
LATEST RUC AND WRF12 INSTABILITY PARAMETERS SUGGESTS THAT THE MOST
UNSTABLE AIR WILL LIE ACROSS THE GENESEE VALLEY...EASTERN FINGER
LAKES AND NORTH COUNTRY. THE MODEL SOUNDINGS SHOW MAINLY UNI-
DIRECTIONAL FLOW THROUGH A DEEP LAYER OF THE ATMOSPHERE.
THUS...THE BEST THREAT FOR SEVERE THUNDERSTORMS WILL LIKELY COME
FROM STRAIGHT LINE WINDS. THE POTENTIAL FOR HAIL WILL BE A LITTLE
HIGHER FROM THE GENESEE VALLEY TO THE NORTH COUNTRY DUE TO THE
ANTICIPATED HIGHER CAPES.

THE UNI-DIRECTIONAL FLOW AND RELATIVELY SMALL SPEED SHEAR THROUGH
THE LOWER AND MID LEVELS COULD RESULT IN BACK BUILDING CELLS AND
THE POTENTIAL FOR TRAINING ECHOES.

THE PRECIPITATION SHOULD BREAK OFF IN THE WEST AROUND 00Z AND EAST
OF LAKE ONTARIO BY 06Z...FOLLOWED BY CLEARING SKIES OVERNIGHT.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
HIGH PRESSURE WILL BRING SUNSHINE WEDNESDAY, BUT IT WILL BE
REFRESHINGLY COOLER WITH THE FIRST BELOW NORMAL TEMPERATURES IN OVER
A WEEK. A WEAK COLD FRONT WILL CROSS THE AREA THURSDAY. THE GFS
SHOWS SOME INSTABILITY, AND WE HAVE RAISED POPS TO 30% NORTH OF THE
SOUTHERN TIER.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THIS PERIOD SHOULD FEATURE GENERALLY NORMAL LATE JUNE WEATHER AS
WE REMAIN GENERALLY IN AN AREA OF WEAK SURFACE RIDGING AND A MODEST
WEST TO NORTHWEST FLOW ALOFT. THERE WILL BE ONE PLAYER TO KEEP AN
EYE ON THOUGH. AFTER A BEAUTY ON FRIDAY...GFS FOR THE PAST FEW RUNS
HAS INDICATED A MID LEVEL SHORT WAVE RIPPLING EASTWARD FROM THE
PLAINS INTO THE LOWER LAKES BY SATURDAY. IT HAS TRENDED SOUTHWARD AS
IT REACHES OUR LONGITUDE AND TAKES BULK OF ANY ACTIVITY ACROSS PA AND
OUR SOUTHERN TIER LATER SATURDAY AND SAT NT. HPC GRAPHICS ALSO KEY IN
ON THIS NOW. WILL THEREFORE INTRODUCE A 30 POP FOR SATURDAY
AFTERNOON ACROSS THE WEST AND KEEP IT SAT NT. WILL DRY US OUT AGAIN
FOR SUNDAY ALTHOUGH A TROUGH WILL CROSS NORTH COUNTRY WHICH MAY NEED
A 30 POP UP THERE. ALL IN ALL...NOT PERFECT BUT PRETTY GOOD WEEKEND
AT THIS STAGE. CONFIDENCE IS ONLY MARGINAL THOUGH AT THIS TIME.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
TODAY...A POTENT COLD FRONT WILL APPROACH THE REGION FROM THE
CENTRAL GREAT LAKES. VFR CONDITIONS WILL CONTINUE THIS MORNING WITH
CIGS DROPPING FROM AROUND 25 KFT TO 10 KFT AS MID AND UPPER LEVEL
CLOUDS INCREASE ACROSS THE AREA...THEN WIDESPREAD CONVECTION WILL
DEVELOP AND SPREAD ACROSS THE AREA FROM WEST TO EAST AS THE FRONT
APPROACHES THIS AFTERNOON. THIS PRE-FRONTAL CONVECTION COULD INCLUDE
STRONG TO SEVERE THUNDERSTORMS...ESPECIALLY AFTER 18Z...AND WILL
LIKELY HAVE IMPACTS ON AIR TRAFFIC FROM MID AFTERNOON THROUGH THE
EARLY EVENING HOURS.

THE COLD FRONT AND ASSOCIATED CONVECTION SHOULD END AROUND 00Z AT
KBUF/KIAG...02Z AT KROC/KJHW...AND 04Z AT KART. AFTER THE FRONT
CLEARS THE AREA...HIGH PRESSURE IS THEN FORECAST TO BUILD ACROSS THE
REGION WITH NO SIGNIFICANT IMPACT ON AVIATION OPERATIONS EXPECTED
WEDNESDAY AND WEDNESDAY NIGHT. LOOKING EVEN FURTHER OUT...A
DISTURBANCE WORKING ACROSS THE AREA COULD TOUCH OFF A FEW MORE
THUNDERSTORMS ON THURSDAY...WITH DRY WEATHER AND VFR CONDITIONS
EXPECTED TO RETURN FOR THURSDAY NIGHT AND FRIDAY.

&&

.MARINE...
RELATIVELY QUIET CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE
MORNING AHEAD OF A STRONG COLD FRONT APPROACHING FROM THE CENTRAL
GREAT LAKES. THE FRONT IS EXPECTED TO TOUCH OFF WIDESPREAD
THUNDERSTORM ACTIVITY AS IT CROSSES THE AREA THIS AFTERNOON AND
EVENING...WHICH WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY
WINDS. IN ADDITION...PREVAILING SOUTHWEST WINDS WILL CONTINUE TO
INCREASE ON BOTH LAKES ERIE AND ONTARIO AHEAD OF THE APPROACHING
FRONT AND COULD GUST OVER 20 KNOTS AT TIMES THIS AFTERNOON...BEFORE
VEERING TO NORTHWEST BEHIND THE FRONT TONIGHT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...APB
NEAR TERM...APB/TJP
SHORT TERM...APB
LONG TERM...SFM
AVIATION...JJR
MARINE...JJR
Hazardous weather outlook, Jun 19, 4:00 AM EST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
500 AM EDT TUE JUN 19 2007

NYZ001>008-010>014-019>021-085-200900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
500 AM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS. A STRONG COLD FRONT WILL PRODUCE SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND EVENING...AND SOME THUNDERSTORMS
MAY HAVE STRONG GUSTY WINDS. THE MAIN THREAT OF DAMAGE WILL BE
FROM STRAIGHT LINE WINDS...AND TO A LESSER EXTENT FROM LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-200900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
500 AM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL PRODUCE SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY HAVE STRONG GUSTY
WINDS. THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS. BOATERS SHOULD BE PREPARED TO SEE SAFE
HARBOR IF MARINE WARNINGS ARE ISSUED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The radar

The Buffalo radar (KBUF), 90 km away, was scanning. The volume nearest the first event began at 15:10 UTC.

Open the radar archive at this moment

Event by event

29 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Cattaraugus

When
June 19, 10:08 AM EST
Where
Cattaraugus County, 0.69 mi S of Randolph
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
42.160, -78.980

Thunderstorm Wind, Cattaraugus

When
June 19, 10:28 AM EST
Where
Cattaraugus County, 0.51 mi W of Napoli
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
42.200, -78.890

Thunderstorm Wind, Erie

When
June 19, 11:05 AM EST
Where
Erie County, 1.02 mi W of East Aurora
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
42.770, -78.620

Thunderstorm Wind, Cattaraugus

When
June 19, 11:24 AM EST
Where
Cattaraugus County, 2.31 mi SSE of Yorkshire
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
42.519, -78.483

Thunderstorm Wind, Wyoming

When
June 19, 11:25 AM EST
Where
Wyoming County, 1.68 mi ESE of Gainesville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
42.621, -78.100

Thunderstorm Wind, Genesee

When
June 19, 11:42 AM EST
Where
Genesee County, 1.01 mi E of Byron
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.080, -78.050

Thunderstorm Wind, Allegany

When
June 19, 11:56 AM EST
Where
Allegany County, 0.51 mi E of Almond
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
42.320, -77.740

Thunderstorm Wind, Monroe

When
June 19, 12:00 PM EST
Where
Monroe County, 0.86 mi SE of Rochester
Measured
55 kt (63 mph) estimated gust
Deaths
1 direct, 0 indirect
Injuries
1 direct, 0 indirect
Property damage
$55,000
Reported by
Broadcast Media
Coordinates
43.171, -77.618

Thunderstorm Wind, Livingston

When
June 19, 12:00 PM EST
Where
Livingston County, Retsof
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
42.830, -77.880

Thunderstorm Wind, Monroe

When
June 19, 12:20 PM EST
Where
Monroe County, 0.86 mi SE of Rochester
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Trained Spotter
Coordinates
43.171, -77.618

Thunderstorm Wind, Wayne

When
June 19, 12:52 PM EST
Where
Wayne County, Macedon
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
43.070, -77.300

Thunderstorm Wind, Cayuga

When
June 19, 1:45 PM EST
Where
Cayuga County, Cato
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
43.170, -76.580

Thunderstorm Wind, Oswego

When
June 19, 2:00 PM EST
Where
Oswego County, Pulaski
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
43.570, -76.130

Hail, Chautauqua

When
June 19, 2:30 PM EST
Where
Chautauqua County, 1.38 mi N of Cherry Creek
Measured
0.75 in hail
Property damage
$5,000
Reported by
Post Office
Coordinates
42.300, -79.100

Thunderstorm Wind, Oswego

When
June 19, 2:35 PM EST
Where
Oswego County, 0.85 mi SE of Sandy Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$12,000
Reported by
Law Enforcement
Coordinates
43.641, -76.088

Thunderstorm Wind, Chautauqua

When
June 19, 2:45 PM EST
Where
Chautauqua County, 0.86 mi SW of Sinclairville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Post Office
Coordinates
42.261, -79.262

Thunderstorm Wind, Monroe

When
June 19, 2:45 PM EST
Where
Monroe County, Brockport
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
43.220, -77.950

Thunderstorm Wind, Jefferson

When
June 19, 2:55 PM EST
Where
Jefferson County, 0.85 mi NW of Evans Mills
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
44.089, -75.812

Thunderstorm Wind, Lewis

When
June 19, 3:00 PM EST
Where
Lewis County, 0.5 mi W of Turin
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.630, -75.410

Thunderstorm Wind, Erie

When
June 19, 3:15 PM EST
Where
Erie County, 0.69 mi S of Orchard Park
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
42.760, -78.730

Thunderstorm Wind, Niagara

When
June 19, 3:36 PM EST
Where
Niagara County, (Iag)niagara Falls A
Measured
54 kt (62 mph) measured gust
Reported by
ASOS
Coordinates
43.100, -78.950

Thunderstorm Wind, Wyoming

When
June 19, 3:45 PM EST
Where
Wyoming County, Arcade
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
42.530, -78.430

Thunderstorm Wind, Chautauqua

When
June 19, 3:55 PM EST
Where
Chautauqua County, 3.78 mi NNE of Westfield
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Post Office
Coordinates
42.370, -79.542

Thunderstorm Wind, Erie

When
June 19, 3:55 PM EST
Where
Erie County, 0.69 mi N of Amherst
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.030, -78.720

Thunderstorm Wind, Orleans

When
June 19, 4:00 PM EST
Where
Orleans County, 0.86 mi SW of Medina
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
43.221, -78.392

Thunderstorm Wind, Genesee

When
June 19, 4:24 PM EST
Where
Genesee County, 0.69 mi S of Oakfield
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.060, -78.270

Thunderstorm Wind, Livingston

When
June 19, 4:30 PM EST
Where
Livingston County, 1.23 mi SW of Avon
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
County Official
Coordinates
42.907, -77.747

Thunderstorm Wind, Wayne

When
June 19, 5:30 PM EST
Where
Wayne County, 0.86 mi NE of Walworth
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Post Office
Coordinates
43.139, -77.268

Thunderstorm Wind, Oswego

When
June 19, 6:26 PM EST
Where
Oswego County, Hannibal
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
County Official
Coordinates
43.320, -76.580

Thunderstorm Wind, Jefferson

When
June 19, 6:30 PM EST
Where
Jefferson County, 0.85 mi SE of Watertown
Measured
50 kt (58 mph) estimated gust
Property damage
$12,000
Reported by
County Official
Coordinates
43.971, -75.908

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Monroe2007-06-19MaleUnder TreeDirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2007Every state in 2007This day in weather historyWarnings in New York, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 43079, 43080, 43081, 43082, 43083, 43084, 43085, 43086, 43110, 43087, 43089, 43112, 43090, 43078, 43091, 43092, 43109, 43093, 43094, 43096, 43108, 43097, 43098, 43099, 43100, 43101, 43102, 43103, 43104, 43105.